I went from 15mg to 20mg of Lexapro a few months ago and started feeling numb and emotionless so about ten days ago I started cutting my pills in half to 10mg, and at first i felt fine apart from brain zaps and worse depression but now for the past three days I've sort of had a hard time breathing.. it's mostly when I'm talking I get out of breath like my sentences have to be short or I get breathless or another way to describe it would be my mind has like forgotten to breathe whenever I talk. its not a physical thing either it feels like its mental. I just avoided talking but today its gotten worse and is more or less constant and the back upper part of my mouth is very dry. my anxiety is also really bad and I have tingles everywhere (although I know that's just part of withdrawals) but I'm quite scared and really want to know if the breathing issue is to do with the withdrawals or maybe an anxiety side affect. the reason I'm not putting it down to anxiety for sure is cause it happens even when I don't feel anxious at all, it's just constant. does anyone have any idea what this could be?
Hi alisooon, I've just tapered.of lexapro also (worst feeling ever). My anxiety has been horrendous bur my Dr prescribed me some 5mg of valium for this reason. I have a feeling where I can't get a breath but put it down to my anxiety. Hope this helps a little.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.